MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL SYS FEM GRFT TMPS STR 7/8; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US SOL SYS FEM GRFT TMPS STR 7/8; HIP INSTRUMENTS : REAMERS
Model Number 2108-50-000
Medical Device Problem Codes Failure to Cut (2587); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The tamp has been worn down and the surface is impacted.No fragments generated but the tip is dull and does not serve the purpose anymore.Noticed post op upon instrument inspection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: e2.
 
Event or Problem Description
Additional information received indicated that the tamp was no longer flat.It was worn down to the point of not being usable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SOL SYS FEM GRFT TMPS STR 7/8
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12527326
Report Number1818910-2021-21056
Device Sequence Number11759640
Product Code HWT
UDI-Device Identifier10603295087229
UDI-Public10603295087229
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2108-50-000
Device Catalogue Number210850000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/27/2021
10/28/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date09/30/2021
11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1